# SDR AALA202412100390

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 91,536 hours, 11,794 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 0EV1070A08G01
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 2F-1L DOOR HANDLE LOOSE CAUSING PEOPLE TO GET STUCK INSIDE. MAINTENANCE REPLACED LAV 2F-1L DOOR ASSY IAW CMM 25-45-80 AND AMM 25-41-10.
